An Elastic Half-Space under the Action of One-Dimensional Time-Dependent Diffusion Perturbationsстатья

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 20 апреля 2016 г.

Работа с статьей


[1] Davydov S. A., Zemskov A. V., Tarlakovskii D. V. An elastic half-space under the action of one-dimensional time-dependent diffusion perturbations // Lobachevskii Journal of Mathematics. — 2015. — Vol. 36, no. 4. — P. 503–509. Consider the problem one-dimensional elastic diffusion for a single-component half-space. Used locally equilibrium geometrically linear elastic model of diffusion, which includes a coupled system of equations of motion of an elastic body and mass transfer equations. For solutions using integral Fourier and Laplace transforms. The problem of inverting the Laplace transforms reduces to the inversion of rational functions, inverse Fourier transform is performed numerically. We construct a fundamental solution of the problem. Considered an example for the case where the diffusion flux at the boundary is constant. The obtained results are a theoretical framework for the analysis of the stress-strain state in the aeronautical and space structures, working in conditions of multifactorial external influences. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть